Does it sound like I gave bad advice?

So, this girl was chatting to me saying she was not sure what she was feeling, she's just been put on Zoloft/Sertraline 50mg. She was saying that she felt lazy, that she just woke up for her 9am lecture and just went back to sleep, she doesn't normally do this. I was telling her that she was just having an off day on the tablets, she's only just started them recently, she's on like day 11. That it was the a side effect of the drugs making you indifferent, un motivated etc.


0|0

Most Helpful Girl

  • No you could be right

    1|0
    0|0

What Girls Said 1

  • https://www.rxlist.com/zoloft-drug.htm
    MOST drugs steal from Peter to give to Paul!
    MOST docs over prescribe, even if not on the take fro profit kickbacks (or repaying those corps. that helped them through college)
    FIRST thing to try is cutting pills in half, we all do that and reporting this openly to doc = they never batt an eye
    SECOND thing to do is STOP taking them, tell doc this & to see her again ASAP for a different type pill (else she can't pay him w/o a job!)

    Good call, pal

    0|0
    0|0

What Guys Said 0

No guys shared opinions.

Loading...